# SDR TSAA0353151

- Difficulty date: April 30, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546525
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED OR GOUGE STRINGER DISCOVERED AT BS 382.  CUTOUT GOUGED AREA.  FABRICATED FILLER, ALODINED, PRIMED AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL. REPAIR COMPLETED IAW SRM 53-10-3, FIGURE 3.  (M)
